American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 98 found      Go to page: 1 2 3 4

[61] You-Shi Lou. The existence of absolutely continuous invariant measures for $C\sp {1+\epsilon}$ Jablonski transformation in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 109 (1990) 105-112. MR 1004420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Don Hadwin and T. B. Hoover. Operator algebras and the conjugacy of transformations. II . Proc. Amer. Math. Soc. 106 (1989) 365-369. MR 949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Diego Gallardo and F. J. Martín-Reyes. On the almost everywhere existence of the ergodic Hilbert transform . Proc. Amer. Math. Soc. 105 (1989) 636-643. MR 939964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Marek Ryszard Rychlik. The Wiener lemma and cocycles . Proc. Amer. Math. Soc. 104 (1988) 932-933. MR 964876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Susan Williams. Covers of non-almost-finite type sofic systems . Proc. Amer. Math. Soc. 104 (1988) 245-252. MR 958076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Larry Baggett and Kathy Merrill. Equivalence of cocycles under an irrational rotation . Proc. Amer. Math. Soc. 104 (1988) 1050-1053. MR 948146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] M. A. Akcoglu. Alternating sequences with nonpositive operators . Proc. Amer. Math. Soc. 104 (1988) 1124-1130. MR 943791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Larry Baggett. On functions that are trivial cocycles for a set of irrationals . Proc. Amer. Math. Soc. 104 (1988) 1212-1215. MR 948145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] F. J. Martín-Reyes and A. De la Torre. The dominated ergodic estimate for mean bounded, invertible, positive operators . Proc. Amer. Math. Soc. 104 (1988) 69-75. MR 958045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Paul Trow. Degrees of constant-to-one factor maps . Proc. Amer. Math. Soc. 103 (1988) 184-188. MR 938666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Mark Schwartz. Polynomially moving ergodic averages . Proc. Amer. Math. Soc. 103 (1988) 252-254. MR 938678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] A. Maitra and S. Ramakrishnan. Factorization of measures and normal conditional distributions . Proc. Amer. Math. Soc. 103 (1988) 1259-1267. MR 955019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] E. Arthur Robinson. Ergodic properties that lift to compact group extensions . Proc. Amer. Math. Soc. 102 (1988) 61-67. MR 915717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Joseph C. Watkins. A companion to the Oseledec multiplicative ergodic theorem . Proc. Amer. Math. Soc. 99 (1987) 772-776. MR 877055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Kenneth F. Andersen. A new proof of a weighted inequality for the ergodic maximal function . Proc. Amer. Math. Soc. 98 (1986) 619-622. MR 861763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Daniel Berend and Vitaly Bergelson. Mixing sequences in Hilbert spaces . Proc. Amer. Math. Soc. 98 (1986) 239-246. MR 854026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Manny Scarowsky and Abraham Boyarsky. Long periodic orbits of the triangle map . Proc. Amer. Math. Soc. 97 (1986) 247-254. MR 835874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. Ramakrishnan. A finitely additive generalization of Birkhoff's ergodic theorem . Proc. Amer. Math. Soc. 96 (1986) 299-305. MR 818462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Kenneth F. Andersen and Wo-Sang Young. Weighted reverse weak type inequalities for the ergodic maximal function and the classes $L{\rm log}\sp +L$ . Proc. Amer. Math. Soc. 95 (1985) 275-279. MR 801338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Dorothy Maharam. A formula for an equivalent invariant measure . Proc. Amer. Math. Soc. 93 (1985) 32-34. MR 766521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] G. R. Goodson. On the spectral multiplicity of a class of finite rank transformations . Proc. Amer. Math. Soc. 93 (1985) 303-306. MR 770541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Roger L. Jones. Ornstein's $L\,{\rm log}\sp{+}L$ theorem . Proc. Amer. Math. Soc. 91 (1984) 262-264. MR 740182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Herold Dehling, Manfred Denker and Walter Philipp. Versik processes and very weak Bernoulli processes with summable rates are independent . Proc. Amer. Math. Soc. 91 (1984) 618-624. MR 746101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Karl Petersen. Another proof of the existence of the ergodic Hilbert transform . Proc. Amer. Math. Soc. 88 (1983) 39-43. MR 691275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Roger L. Jones. New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem . Proc. Amer. Math. Soc. 87 (1983) 681-684. MR 687641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Abraham Boyarsky. Approximating the absolutely continuous measures invariant under general maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 475-480. MR 684642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] J. R. Blum and J. I. Reich. Strongly ergodic sequences of integers and the individual ergodic theorem . Proc. Amer. Math. Soc. 86 (1982) 591-595. MR 674086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Michael Handel. A pathological area preserving $C\sp{\infty }$ diffeomorphism of the plane . Proc. Amer. Math. Soc. 86 (1982) 163-168. MR 663889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] V. S. Prasad. Generating dense subgroups of measure preserving transformations . Proc. Amer. Math. Soc. 83 (1981) 286-288. MR 624915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Abraham Boyarsky and Gabriel Haddad. A result related to a theorem by Pianigiani . Proc. Amer. Math. Soc. 82 (1981) 538-540. MR 614874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 98 found      Go to page: 1 2 3 4